A stochastic characterization for harmonic morphisms.

P.J. Fitzsimmons; Laszlo Csink

Mathematische Annalen (1990)

  • Volume: 287, Issue: 1, page 1-18
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Fitzsimmons, P.J., and Csink, Laszlo. "A stochastic characterization for harmonic morphisms.." Mathematische Annalen 287.1 (1990): 1-18. <http://eudml.org/doc/164666>.

author = {Fitzsimmons, P.J., Csink, Laszlo},
journal = {Mathematische Annalen},
keywords = {harmonic morphisms; harmonic spaces; stochastic methods},
number = {1},
pages = {1-18},
title = {A stochastic characterization for harmonic morphisms.},
url = {http://eudml.org/doc/164666},
volume = {287},
year = {1990},

AU - Fitzsimmons, P.J.
AU - Csink, Laszlo
TI - A stochastic characterization for harmonic morphisms.
JO - Mathematische Annalen
PY - 1990
VL - 287
IS - 1
SP - 1
EP - 18
KW - harmonic morphisms; harmonic spaces; stochastic methods
UR - http://eudml.org/doc/164666
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.